Mathematical Research Letters

Volume 15 (2008)

Number 1


Coformality and rational homotopy groups of spaces of long knots

Greg Arone, Pascal Lambrechts, Victor Turchin, and Ismar Volić

pp. 1-15

Finite products of regularized products

Francisco Diaz y Diaz and Eduardo Friedman

pp. 33-41

The $K$-theory of abelian symplectic quotients

Megumi Harada and Gregory D. Landweber

pp. 57-72

Kakeya sets in Cantor directions

Michael Bateman and Nets Hawk Katz

pp. 73-81

Geometry of polysymbols

Masanori Morishita and Yuji Terashima

pp. 95-115

Principally polarizable isogeny classes of abelian surfaces over finite fields

Everett W. Howe, Daniel Maisner, Enric Nart, and Christophe Ritzenthaler

pp. 121-127

Gelfand-Fuchs cohomology of invariant formal vector fields

Ilya Shapiro and Xiang Tang

pp. 129-148

A criterion for integral dependence of modules

Bernd Ulrich and Javid Validashti

pp. 149-162